Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Some properties of absolutely monotonic functions

Author: P. C. Rosenbloom
Journal: Bull. Amer. Math. Soc. 52 (1946), 458-462
MathSciNet review: 0016769
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bernstein, Sur la définition et les propriétés des fonctions analytiques d'une variable réelle, Math. Ann. vol. 75 (1914) pp. 449-468. MR 1511806
  • 2. L. M. Milne-Thomson, The calculus of finite differences, London, 1933.

Additional Information


American Mathematical Society